# SDR A6WA2018030845678

- Difficulty date: February 25, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 35,013 hours, 33,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE PACKER PLATE CORRODED AT FS 310.00 TO 349.70, RBL47.  REPLACED PACKER PLATE IAW SRM 53-41-43.
